Armenian Journal of Mathematics

Convergence acceleration of Fourier series revisited

Nersessian, Anry (2011) Convergence acceleration of Fourier series revisited. Armenian Journal of Mathematics, 3 (4). pp. 152-161. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
303Kb

Abstract

A generalization of the Krylov-Eckho� method is investigated for removing of the classical Gibbs phenomenon. Convergence acceleration scheme for Fourier expansions of piecewise smooth functions is derived. Numerical results are presented and discussed.

Item Type:Article
Subjects:41-xx Approximations and expansions
ID Code:407
Deposited By:Professor Anry Nersesyan
Deposited On:02 Dec 2011 18:01
Last Modified:02 Dec 2011 18:01

Repository Staff Only: item control page